Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 72, Pages 3959-3964
http://dx.doi.org/10.1155/S0161171204306277

On a higher-order evolution equation with a Stepanov-bounded solution

Department of Computer Science, Vanier College, 821 Avenue Ste Croix, St. Laurent, Quebec, Canada H4L 3X9

Received 12 June 2003; Revised 5 August 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Aribindi Satyanarayan Rao, “On a higher-order evolution equation with a Stepanov-bounded solution,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 72, pp. 3959-3964, 2004. https://doi.org/10.1155/S0161171204306277.